# SDR V0XD20230216004

- Difficulty date: December 23, 2022
- Submitted: February 16, 2023
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N14573
- Make and model: Emb EMB-145LR
- Aircraft serial: 45638
- Aircraft time: 41,150 hours, 32,299 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FLOOR BEAM HAS SIGNS OF CORROSION FROM FR18 TO FR23. CORRECTIVE ACTION IS TO REMOVE AND REPLACE WITH NEW BEAM IAW EMB 135/145 SRM 51-40-02. AVMAX WO 81031 WC 1173.
